Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking Trika from a long term. What are the side effects?

sir, i am using trika 0.5 mg daily at night after dinner for past 12 years. i want to know the side effects please. i am getting sleep only for 5 hours with trika 0.5 mg.I am 70 years old. I am also taking the following medicines. 1. Amiodarone- 100 mg once daily for cardiomyopathy . 2. Amlodipine 5 mgonce daily for pressure. 3.Gliclazide + metformin HALF Tab twice daily. 4. Methoxsalen 10mg once daily, Clofazimine 100mg once weekly, Hydroxychloroquine 200 mg one tablets in alternate days for VITILIGO .
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  617
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

THANKS for the concern. Trika or alprazolam, is a short acting sedative that has many side effects including addiction, withdrawal, excessive sedation, loss of memory, tendency for falls, respiratory depression and in older people a paradoxical reaction of agitation.

You should talk to your provider about safer options for sleep aids.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor